# SDR MEX2003399

- Difficulty date: August 29, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N301AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30045
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018072
- Part serial: 20370782
- Condition: Failed
- Location: Rt Engine
- Part time: 24,261 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM , DURING TAXI, RT ENGINE SHUT OFF SLOWLY.  DURING REVISION WERE DETECTED EICAS MESSAGES R ENG FUEL SOL, R ENG OIL PRESS.  R ENG PRI CONT AND R ENG SEC CONT.  THE ENGINE WAS CHECK FOR CONDITION AND DETECTING FLAME EVIDENCE IN TURBINE SECTION, THE MOTOR WAS MOTORIZED.  AIRCRAFT WAS SENT  TO HANGAR.  THE RT ENGINE FUEL CONTROL AND EEC WERE REPLACED IAW MM 73-21-01 AND 04, ALL TESTS CORRECT.(K)
